advertisement
Question
Posted by: rato | 2008/06/26

diet pills

I am 32 years obese my doctor prescribed Reductil sibutramine I have been takeng that for a month now are those pill dangerous and should i stop taking them immedietly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lerato
Reductil does not contain epinephrine, so it is considered much safer than any one of the over-the-counter slimming pills that have just been banned. All medications can cause side-effects, but if you have not experienced any adverse symptoms then you can probably take Reductil under your dr's supervision until he/she indicates that you should stop. Do use a low-fat, low-energy diet to promote weight loss, and try to do some exercise as you start losing weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rensi | 2008/06/26

it seems like you and I are on the same boat - have you lost weight though?

Reply to Rensi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement